# SDR DALA2015042802955

- Difficulty date: April 27, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N983DL
- Make and model: Doug MD-88
- Aircraft serial: 53274
- Aircraft time: 63,129 hours, 45,470 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 5 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED RIB ON RT SLAT PANEL NR 5 AT STA XFS=623.  RIB ON RT SLAT PANEL NR 5 AT STA XFS= 623 WAS REPLACED IAW SRM 51-30-2.
